# SDR AALA20141113009

- Difficulty date: November 4, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 46,735 hours, 22,245 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 3953059501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY OTBD MOUNT AT FWD END OF NR 6 SEAT TRACK IS CORRODED OUT OF LIMITS.  R & R MOUNT IAW AARD 51-00-05-1.
